Creatine gives me a bellyache | TigerDroppings.com
Posted by
Message
Cold Pizza
Ohio State Fan
Member since Sep 2011
7639 posts

Creatine gives me a bellyache

Actually explosive, paint-the-rim-of-the-toilet-bowl shits. Happens about 5 minutes after my post-workout dose. I don't eat anything else and I'm confident I'm well-hydrated.

This started recently, after taking creatine 7 years or so. No other changes to my lifestyle, workout or diet. It's not AIDS, teh ghey or cancer; I'm tested regularly. So what is it? Am I going to die.


Tayday
LSU Fan
Baton Rouge, LA
Member since Mar 2011
5373 posts

re: Creatine gives me a bellyache
I know it happens to some people from protein, never heard of creatine causing it though.


Replies (0)
Replies (0)
windriver
San Diego State Fan
West Monroe/San Diego
Member since Mar 2006
8656 posts

re: Creatine gives me a bellyache
quote:

So what is it?


Liver going out.


Replies (0)
Replies (0)
Tigerfan56
LSU Fan
Member since May 2010
4121 posts

re: Creatine gives me a bellyache
Never had this problem My preworkout always gives me the shits, but I'm fairly certain thats the NOxplode and not the creatine.


Big Data
Scotch Fan
Member since Nov 2007
2487 posts

re: Creatine gives me a bellyache
What's in the mixture? Gluten or Lactose maybe? Allergy?


Cold Pizza
Ohio State Fan
Member since Sep 2011
7639 posts

re: Creatine gives me a bellyache
quote:

What's in the mixture?


Creatine monohydrate and water


Replies (0)
Replies (0)
Hulkklogan
LSU Fan
Gonzales, LA
Member since Oct 2010
31417 posts

re: Creatine gives me a bellyache
quote:

Never had this problem My preworkout always gives me the shits, but I'm fairly certain thats the NOxplode and not the creatine.



Probably the caffeine, tbh. Caffeine and most stimulants will make you need to shite... which is why most people have to go after drinking coffee.

To the OP.. I have no idea why creatine would give you explosive diarrhea


Replies (0)
Replies (0)
Cuz413
Arizona State Fan
Member since Nov 2007
1628 posts

re: Creatine gives me a bellyache
That is a potential side effect of creatine. Has happened to me before. Maybe it's the quality of the creatine.


Biff Tannen
UNLV Fan
Member since Sep 2012
2513 posts

re: Creatine gives me a bellyache
quote:

Has happened to me before


use to blow my b-hole up in high school

then i just started juicing like a man


Replies (0)
Replies (0)
Cold Pizza
Ohio State Fan
Member since Sep 2011
7639 posts

re: Creatine gives me a bellyache
The Optimum Nutrition stuff I have is pretty coarse. So coarse it doesn't quite dissolve and I end up drinking some "sand." I changed brands and this stuff is finer. We'll see if that makes the difference.


BurtReynoldsMustache
Arkansas Fan
Member since Sep 2010
2152 posts

re: Creatine gives me a bellyache
Not that it has to do with Creatine but Ravage will make you want to skull frick a caribou and kill a bear with a chainsaw . Exellent for pre work out.


Replies (0)
Replies (0)
lsu777
McNeese State Fan
westlake
Member since Jan 2004
6478 posts

re: Creatine gives me a bellyache
yea creatine mono does this to some people. try looking into creapure or german type creatine mono. or switch to something other type like cee or Magnesium Creatine Chelate


Topisawtiger
LSU Fan
Mississippi
Member since Oct 2012
1010 posts

re: Creatine gives me a bellyache
Try kre-alkalyn. Comes in pill form with no stomach issues. It is creatine that had its ph raised, thus doesn't convert to creatinine. Only need 1/10th as much as regular creatine. Works better, imho. Good luck!


Replies (0)
Replies (0)
LateArrivalforLSU
LSU Fan
Ascension Parish
Member since Sep 2012
2669 posts

re: Creatine gives me a bellyache
My god. No-Explode used to tear the f out of my stomach. I've had to cut my workout short and go in the bathroom to blast porcelain.

I no longer take pre-workout supplements.


Replies (0)
Replies (0)
Page 1 of 1

Back to top

Follow TigerDroppings for LSU Football News
Follow us on Twitter, Facebook and Instagram to get the latest updates on LSU Football and Recruiting.

FacebookTwitterInstagram